# SDR MWEA020093

- Difficulty date: February 8, 2002
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 66,720 hours, 39,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: 591141593
- Condition: Cracked
- Location: Station 699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 699 LONGERON LEFT 3 CRACKED.  --  FABRICATED AND INSTALLED HAT SECTION REPAIR SPLICE,  FILLER, AND SPLICES.
